Translator Disclaimer
2017 Atomic decomposition of martingale weighted Lorentz spaces with two-parameter and applications
Maryam Mohsenipour, Ghadir Sadeghi
Rocky Mountain J. Math. 47(3): 927-945 (2017). DOI: 10.1216/RMJ-2017-47-3-927

Abstract

We introduce martingale weighted two-parameter Lorentz spaces and establish atomic decomposition theorems. As an application of atomic decomposition we obtain a sufficient condition for sublinear operators defined on martingale weighted Lorentz spaces to be bounded. Moreover, some interpolation properties with a function parameter of those spaces are obtained.

Citation

Download Citation

Maryam Mohsenipour. Ghadir Sadeghi. "Atomic decomposition of martingale weighted Lorentz spaces with two-parameter and applications." Rocky Mountain J. Math. 47 (3) 927 - 945, 2017. https://doi.org/10.1216/RMJ-2017-47-3-927

Information

Published: 2017
First available in Project Euclid: 24 June 2017

zbMATH: 1380.46025
MathSciNet: MR3682155
Digital Object Identifier: 10.1216/RMJ-2017-47-3-927

Subjects:
Primary: 46B70, 46E30
Secondary: 60G42, 60G46

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 3 • 2017
Back to Top